# SDR MWEA98912

- Difficulty date: August 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N40ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45727
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 99574431
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BARE METAL AND CHAFING ON LEFT WING FRONT SPAR UPPER AND LOWER CHORDS.  MTC REWORKED CHAFED AREAS.
